# SDR IPXA2014582670

- Difficulty date: April 6, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 28,414 hours, 16,074 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536151
- Condition: Damaged
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION S2CP, UPPER CARGO FLOOR PANEL 242XFF HAS EDGE DAMAGE AND SOFT CORE MATERIAL AND SOFT CORE MATERIAL.  FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692-H.
